MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE NEEDLE FREE VALVE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE NEEDLE FREE VALVE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2203E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite needle free valve was occluded the following information was received by the initial reporter with the following verbatim.It was reported by customer that they were attempting to inject the sterile water into the vial, the plunger was difficult to push and was stuck prior to injecting the full amount of sterile water and took the second adapter and used that after the sterile water syringe plunger became stuck and then i was able to inject the rest of the sterile water in the vial.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 2203e and lot# 24045352 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 16apr2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
BD ALARIS SMARTSITE NEEDLE FREE VALVE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23287357
Report Number9616066-2025-03076
Device Sequence Number14842831
Product Code FPA
UDI-Device Identifier07613203011792
UDI-Public(01)07613203011792(17)270416(10)24045352
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K233021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2203E
Device Lot Number24045352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown